# SDR IPXA09557920

- Difficulty date: November 11, 2009
- Submitted: November 13, 2009
- Operation: Air carrier
- Aircraft: N428UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25459
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Warning Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT UNARMED LIGHT INOP.  RELAMPED EMERGENCY EXIT WARNING ANNUNCIATOR IAW B757 AMM 33-16-02-2, OPS CHECK NORMAL.
